# SDR DALA2017073105856

- Difficulty date: July 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 79,805 hours, 10,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE L2 DOOR FELL OFF.  SECURED THE EXIT SIGN LENS.
